MAUDE Adverse Event Report: ETHICON INC. DERMABOND PRINEO 60CM MSH 3.8ML ADHESIVE; SURGICAL SEALANT

ETHICON INC. DERMABOND PRINEO 60CM MSH 3.8ML ADHESIVE; SURGICAL SEALANT
Catalog Number CLR602
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2025 and a topical skin adhesive was used.During the procedure, when the product was opened for use, it was observed that the liquid content of the applicator had a green coloration, which was not normal, and it had a thick consistency as if it were expired or unsuitable for use.The product was within its expiration date and was stored according to the manufacturer¿s instructions.The adhesive itself was in perfect condition, but the applicator could not be used.There were no adverse patient consequences.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: please elaborate on the quality issue experienced with the product please clarify what you mean by "damaged"? were there any issues with the applicator? or was the issue in regards to the adhesive itself? the product was within its expiration date and was stored according to the manufacturer¿s instructions.When we opened it for use during surgery, we observed that the liquid content of the applicator had a green coloration, which is not normal, and it had a thick consistency as if it were expired or unsuitable for use.The adhesive itself was in perfect condition, but the applicator could not be used; therefore, we described it as damaged.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained: describe the type of strange matter that was observed.What did the foreign material look like? we do not use the product, when opening we see strange color, different from usual.What was the texture? are there any photos of the foreign material available? see annex.Is it possible that the foreign material fell into the packaging when opening the device? no.Was the product seal on the sheet still intact when the package was opened? yes.Will the device be returned for evaluation? if yes, please return all relevant packaging material.The company responsible has already removed the glue.Was the procedure completed without any adverse effects for the patient? we do not use glue.Provide the source or the name and title of the external person providing responses to the follow-up: nurse bc.Additional information: d9, h3, h6.Additional h3 investigation summary: the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the clr602 device was returned.In addition, the packaging opened was returned along with the instrument.Upon visual inspection, it was observed that the returned unit was containing a polymerized vial and the ampule was broken.This evidences that the pen device was broken.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.As part of eth quality process all devices are manufactured, inspected, and released to approved specifications.Due to the damages found on the device, the compliant is confirmed, a possible cause for these conditions is due to improper handling during transit or storage.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.

Brand Name
DERMABOND PRINEO 60CM MSH 3.8ML ADHESIVE
Common Device Name
SURGICAL SEALANT
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key23407275
Report Number2210968-2025-12256
Device Sequence Number9066861
Product Code OMD
UDI-Device Identifier10705031024168
UDI-Public(01)10705031024168(17)261031(10)1052RL
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K082289
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCLR602
Device Lot Number1052RL
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown